MathSciNet Relay Station
MathSciNet bibliographic data
MR201067 (34 #952) 65.55
Lyness, J. N. Symmetric integration rules for hypercubes. I. Error coefficients. Math. Comp. 19 1965 260–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement